Just wondering if anyone has ever experienced a side effect that feels like you're getting a chest cold. I'm not having trouble breathing but have that feeling in my chest when you think you're coming down with a cold. I know there are colds going around right now and I have a school aged child, so it's possible I could be getting a chest cold. Also, does anyone know that if you should get "other illnesses" during treatment that aren't necessarily side effects of tx and you're WBC is low (2.1) this week, will your WBC count go up to fight whatever infection you may have gotten? On 6th week of tx right now. Dosages of Peg & Ribavarin cut in half due to WBC and HGB going down.
Thanks for all of your wisdom. Hope everyone is doing fine this weekend!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.